# SDR HYTA2004005

- Difficulty date: March 17, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N4365U
- Make and model: Cessna 208B
- Aircraft serial: 208B0253
- Engine: Pwa PT6*
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: 26410143
- Part serial: 375505
- Condition: Worn
- Location: Mlg
- Part time: 13,890 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLEXING OF MLG CENTER SPRING PN 2641014-3 CAUSES CENTER SPRING TO CONTACT MLG COVER PN 2611103-10 WHICH IS LOCATED BENEATH THE CENTER SPRING.  CHAFING HAD WORN THROUGH THE PAINT ON THE LOWER SURFACE OF CENTER SPRING.  TWO RIVETS HAD WORN INTO THE LOWER SURFACE OF THE CENTER SPRING.  THESE RIVETS ARE THE CENTER IB RIVETS THAT FASTEN A FAIRING AT EACH END OF THE COVER.  SUGGEST ELIMINATING THE CENTER RIVET AND INSTALL TWO RIVETS FURTHER OB AND OFF CENTER.  ALSO APPLY CHAFE TAPE TO LOWER SURFACE OF CENTER SPRING.
